Acufenos Causados Por Antibióticos | Tinnitus Causes Antibiotics | medicamentos ototoxicos

Acufenos Causados Por Antibióticos | Tinnitus Causes Antibiotics | medicamentos ototoxicos


Hello, welcome. Tinnitus is a disease that can affect
one or both ears. Sounds described as the ring, humming, roaring, whistling or buzzing
actually come from within the ear. The sounds are generally continuous and
Therefore, it can be annoying to the point to affect the quality of life of a person.
Tinnitus can also cause a loss hearing. Anyone can be
affected, as there are many different causes for the disease. A side effect of
certain medications, including antibiotics, can cause tinnitus. Ototoxicity:
Drugs classified as ototoxic are those which may adversely affect
the structures of the cochlea and vestibular in the ear. Antibiotics are
between classifications of drugs can cause side effects such
as dizziness, vertigo, tinnitus or loss of hearing. One or more of these effects
side may occur. Depending on the type of antibiotic prescribed, the amount
Dose and duration of time which the drug is taken, the damage to the system
cochleovestibular may be treatable. Several different types of antibiotics which may
potentially ototoxic. In some cases, the damage may be permanent. Amino glycosides:
Amino glycosides are a class of antibiotics effective against certain types of infections
bacterial. gentamicin toxicity, in particular, has been associated with the balance
and vision problems when given intravenously in high doses. Although
This is an antibiotic that doctors prescribe often, according to the Foundation for Research
Hearing of America, toxicity Gentamicin reaches 15 to 50 percent
of all cases of bilateral vestibulopathy which occurs when balancing mechanisms
in both inner ears are damaged. Erythromycin
Erythromycin drug commonly prescribed to treat bacterial infections, also
is used to prevent attacks of fever and rheumatic endocarditis. The possible effects
side when administered intravenously in high doses include tinnitus
and hearing loss. There are reports fewer side effects when the drug
administered orally and in doses small. Vancomycin:
Vancomycin is a powerful antibiotic usually only prescribed to combat
bacterial infections that are resistant to penicillin and other antibiotics. The
tinnitus is a side effect possible when the drug is administered
intravenously. If you experience these symptoms adverse reactions or other such
such as hearing loss, difficulty breathing, swelling of the face, severe diarrhea
bloody or watery, or can not urinate, looking immediate medical attention. Signs of ototoxicity:
The development of tinnitus in one or both ears It is one of the most common signs of ototoxicity.
Other symptoms that may develop include aggravation of existing
tinnitus, a feeling of fullness or pressure in the ears, hearing loss or
vertigo. Precautions:
There are many other types of drugs can cause ototoxicity. These include
aspirin and other anti-inflammatory drugs nonsteroidal plus quinine. The
Toxic effects are usually reversible once the medication is discontinued.
Diuretics are usually ototoxic when administered intravenously
in high doses to treat failure or acute renal hypertension. Drugs
chemotherapy used in the treatment Cancer can also cause effects
toxic, however, careful monitoring levels of these drugs in the stream
blood can help minimize the effects side. Tricyclic antidepressants
are known to cause or worsen tinnitus existing in some individuals. For more information visit the link
which is in the description. Do not forget to give “Like” the video and subscribe to our
channel. see you soon!

Author:

Leave a Reply

Your email address will not be published. Required fields are marked *